Advil Dual Action: Acetaminophen & Ibuprofen | Advil
Discover Advil Dual Action, an FDA-approved over-the-counter pain medication that combines acetaminophen and ibuprofen in a powerful single dose.
Searching…
Discover Advil Dual Action, an FDA-approved over-the-counter pain medication that combines acetaminophen and ibuprofen in a powerful single dose.
Product Details Advil Dual Action Coated Caplets with Acetaminophen are the first FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results.
Shop Advil Dual Action Coated Caplets with Acetaminophen and read reviews at Walgreens. Pickup & Same Day Delivery available on most store items.
Shop Advil Dual Action Acetaminophen and Ibuprofen Caplets at CVS Pharmacy and enjoy FREE shipping on all eligible orders.
About this item One box of 72 Advil Dual Action Coated Caplets with Acetaminophen, 250 Mg Ibuprofen and 500 Mg Acetaminophen Per Dose (2 Dose Equivalent) for 8 Hour Pain Relief Advil Dual Action coated tablets relieve...
Advil Dual Action combines the power of ibuprofen and acetaminophen in a compact, travel-friendly package, making it an ideal choice for guests seeking effective pain relief on the go. With its fast-acting formula, th...
Warnings - Acetaminophen liver damage warning: This product contains acetaminophen. Severe liver damage may occur if you take: • with other drugs containing acetaminophen - • more than 6 caplets ...
Dual Action Advil 250 mg Acetaminophen + 125 mg Ibuprofen (NSAID) caplet 2 caplets per packet 50 packets More Information: Two powerful pain fighting ingredients Up to 8-hours of powerful relief Relieves headaches, to...
Advil Dual Action (acetaminophen / ibuprofen) is an over-the-counter (OTC) combination medication. It can help temporarily relieve minor aches and pains. The typical Advil Dual Action dosage for adults is 2 caplets by...
Product details Advil Dual Action Coated Caplets with Acetaminophen are the first FDA approved pain relief medication that combines the top two selling pain fighting ingredients for powerful results. Formulated with 1...